# SDR ASOA2014061910694

- Difficulty date: May 22, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER CORE COWL HEAT SHIELD GOUGED ON PREVIOUS REPAIR DOUBLER.  COMPLIED WITH REPAIR OF THE FWD CORE COWL IAW REO 670-54-23-959.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
